# SDR SWAA2022020255903

- Difficulty date: December 23, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT SHIELD IS CRACKED AT FASTENER HOLE BS 857; RBL 22; WL 160 ; / [01] THIS PART DOES NOT HAVE ENTRY ON THE LOWER ALLOWABLE DAMAGE LIMITS THERE FOR IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9C; [02] VERIFIED CORRECTIVE ACTION 1; [03] RECIVED NEW SHIELD ITEM 7530336 P/N 146A8127-5 LOCATED AND DRILLED NEW SHIELD AT BS 767 TO 797; RBL22; IAW 737-700 SRM 51-40-05-0G-0 DWG 146A0081.; [04] VERIFIED CORRECTIVE ACTION 3; [05] OK TO INSTALL; [06] OK TO INSTALL AFT SHIELD; [07] INSTALLED NEW SHIELD AT AFT BS 767 TO 797; RBL22; . IAW 773-700 SRM 51-40-02-0G-0; DWG 146A0081. INSTALLED NEW SHIELD IAW SRM 51-40-02-0G-0; DWG 146A0081.
